MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE CORE SMART CABLE; LARYNGOSCOPE, RIGID

VERATHON MEDICAL ULC GLIDESCOPE CORE SMART CABLE; LARYNGOSCOPE, RIGID
Model Number 0600-0783
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported during an emergency care procedure, while using a glidescope core smart cable, the screen on the connected glidescope core 15-inch fhd monitor was dim and the picture was fuzzy.The customer reported changing out the blade which initially made the system work better, but then the image issue recurred.After re-connecting a blade to the cable, they were able to see at that point.They reported no cables were switched out but a small crack was noticed in the cable itself.The customer reported there were multiple other issues that caused a delay during the procedure including the patient's pre-existing condition.No harm to the patient was reported.
 
Additional Manufacturer Narrative
A replacement glidescope core smart cable was provided to the customer.The reported smart cable was returned to verathon for evaluation along with the glidescope core 15-inch fhd monitor used during the reported event.A verathon technical service representative (tsr) evaluated the returned devices but was unable to confirm the reported image issue.When connecting the customer's smart cable and monitor to a verathon test blade, they were found to be working as intended.The tsr tried wiggling the connections, detaching and reattaching the test blade and cable, power-cycled the monitor with the test blade and cable attached, and swapped between the a and b ports of the monitor.No irregular dimness, blurry, or fuzzy image was observed.Visual inspection found no physical damaged to the smart cable.Both the smart cable and monitor passed verathon's device functionality testing and confirmed to be within specification.The laryngoscope(s) used during the reported event were not made available to verathon for evaluation.Upon completion of verathon's device evaluation, the customer's smart cable was scrapped due to already being provided a replacement.The monitor was also returned to the customer.No further investigation is required at this time.Verathon will continue to monitor for trends.

Brand Name
GLIDESCOPE CORE SMART CABLE
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA   V5C 5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key22654130
Report Number9615393-2025-00084
Device Sequence Number8816296
Product Code CCW
UDI-Device Identifier00879123006752
UDI-Public(01)00879123006752(11)240819
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0600-0783
Device Catalogue Number0800-0602
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/17/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2025
Initial Report FDA Received Date07/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/19/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown